Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

Discover

Date issued

Author

rss_1.0 rss_2.0 atom_1.0